# SDR REXA2015110401004

- Difficulty date: November 4, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 4,722 hours, 3,333 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Low
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SAFETY STICKER INSPECTION, FOUND FIRE EXTINGUISHER IN ENTRANCE FWD CABINET TO BE UNDERWEIGHT DURING QC WEIGHT INSPECTION.  R & R FWD ENTRANCE CABINET FIRE EXTINGUISHER IAW AMM 26-23-01, PN OFF & ON 30H673, SN OFF Y510335 & SN Y-643436.
